It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


End of day 7.
Well I never had a chance to get out of the house as I had mentioned I would like to do. Between 3 to 5pm I got very tired/sleepy. It was pretty bad. Made me think if I am going back into a slight hypothyroid faze again cause that's how tired I'd get with it before. In the last year or so, I've had 2 hyper-thyroid spells, the 1st one was followed by a hypo-thyroid spell. I have anti-thyroid antibodies and possible hashimoto thyroiditis so my thyroid is a bit out of whack. I figured my recent onset of hyper-thyroid symptoms were the cause of my anxiety and they probably were but I can't do any synthroid for it till the hyper faze is for sure over.

My dr said thyroid issues make any underlying anxiety issues way worse and blown up emotionally.

Anyway, about lexapro... so today, very tired for a few hours, and a yucky battery like taste on my tongue, a little sweating. I'll be taking 5mg lexapro again tonight at 11pm. I have not needed any benzos at all for a few days now so this is 95% or more gotten rid of my anxiety. I've not had a big wow moment yet though like I hear some do.... They wake up and feel like WOW life is GREATTT... Not yet for me. But life is great I'm just not like overly excited about how great I feel. I feel more on the level, smooth, normal side which is pretty great I guess.
Day 16 & 17.

I've continued taking lexapro at night around 11 to 12 midnight.... I'm still having trouble falling asleep so I'm going to try over the next few days to take it an hour earlier each day to see what hour is best for me to get to sleep at a reasonable hour yet not have to go through any of the side effects I was experiencing around 3+ hours after taking it in the day. I'm not sure if I'll even have any side effects at this point but for sure taking it at night has gotten me past the very sleepy, fatigued stage I was having while taking it in the day. As I said before, while taking it in the day, it would come on after 3+ hours of taking lexapro and then pass after about 4 hours and I'd feel mostly normal.

Day 16, I hardly got any sleep at all and was still able to function the next day some how. I did get tired a little earlier that night than I normally do but still had things to do so I couldn't hit the sack around 9pm as I would have liked to. I had a fairly good amount of energy after 3PM though and was able to help my sister load a large truck of junk from her garage. I was pooped after that though! Mood wise, I do seem to be getting back to being a tiny bit less patient which is another reason I think I will add another 2.5mg in a week or two to see if it helps. No anxiety AT ALL and in a pretty good mood overall.

Day 17, I couldn't sleep till around 2AM but I did get to sleep long and good thank goodness! It's been taking me a little longer to get motivated in the mornings.... Like my bigger energy don't really kick in till after 3PM but I'm in the mood for things more after 1pm. Not really a tired feeling... Just kind of a lazy feeling, like I need some chillout time/me time. Today around 1PM I had enough energy to help my sister again, haul off that truck load of junk and unload it. Not very fun but good exercise and I was in good spirits.

I have noticed something new... I've been getting a little forgetful & saying things backwards for the last 3 or 4 days, or not pronouncing things right for example, husband every now and then comes out as huband, or morning comes out as moring and so on, as if to be tongue tied. I've only ever had this issue once before when my thyroid was going back into a hypo faze so can't say for sure what's causing it. I see my dr soon and will see what my thyroid numbers say.

My husband's been calling lexapro my "happy pill". He thinks I'm in a much better mood and seem to be enjoying life and people more than before.
Shortly after I take lexapro my stomach gets queasy and I feel a little urge to vomit/dry heave. While this happens I for sure don't want to eat but after it passes, I'm fine. Recently I lost a few pounds probably due to the queasy belly but I have now gained it all back and I think my appetite is growing cause I'm wanting to eat more often than my regular meal times.

Another thing I can't remember if I posted or not was that I've been having to pee about every hour while awake and my bladder is about to explode in the mornings. Does Lexapro have some sort of diuretic in it?

You said you changed her dose.... What did you change it to? If you lowered it, you should slowly taper her down to the dose you want to try her on so she don't have SSRI withdrawl symptoms. Be patient with here as I'm sure her life is not an easy one to deal with. I have a friend who is in your situation as well except they are brothers and one has moderate retardation. Both of their parents died in an accident. He has days where he just don't know if he can do it (take care of his brother) because it effects every part of his life and make things so much harder.... There's no other option for either of them though so they do the best they can. I'll pray for the both of you that things get better for you all.

About taking lexapro at night..... I've been meaning to try to take it around 8:00PM instead of between 11 to midnight and see if that helps me be able to sleep when it's time to sleep.
If I take it at midnight I fall asleep between 3 to 4 AM and if I take it at 11 PM I fall asleep around 2 AM. so maybe you can giver her meds about 3 hours before bed time and see if it helps. I'll start doing this as well tomorrow night and let you know how it works out for me as well. Remember, all antidepressants effects every person differently so how they do for me may not be how they do for her at all. That's the crapy thing about these types of meds.

Wishing you and your sister lots of luck and happiness!!!

Goodnight
day 41 though 47...

I've been on lexapro for almost 7 weeks now....

I only had one new thing happen that I thought was weird.... One day I got very hyper/over excited for around 1/2 an hour about something that was exciting but not THAT exciting. The same thing happened to me ages ago when I took too high of a dose of zoloft..... Anyway, I'm not sure why it happened now out of the blue?? It did subside and has not happened again so far.

This past week, all the sweating and other side effects I've had since starting this has stopped. I've still been having trouble sleeping. It's taking me about 2 hours of laying down to fall asleep so I've started going to bed earlier in order to get enough sleep and still be able to get up when I need to. 2 nights ago I skipped taking my lexapro at night and took it the next day at 2 pm to see if it would help with the sleeping issues and see if I would feel any side effects as I did in the first few weeks. I did not have any odd feelings or side effects from taking it in the day. It didn't make me sleepy or anything at all and I was more tired by midnight than before.

I'll see if taking it in the day helps with falling alseep faster at night over the next week. I'll be picking up 5mg lexapro instead of the 10mg and splitting. I was going to split the 5mg's and take 7.5mgs..... I'm feeling pretty good on 5 now that I have adjusted to it so I may not up my dose. I've heard that you wont really know the full effects of SSRI's till after 2 months of use and I'm glad I have waited this long before upping my dose or else I wouldn't have had a chance to see how well I'm feeling on 5mgs!





All times are GMT -7. The time now is 11:15 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!